Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 192, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 2, 2015, 1:42 AM CDT for Douglas County, Webster County, Missouri. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2015, 1:42 AM CDT (06:42 UTC)
- Expired
- Jul 2, 2015, 1:55 AM CDT
- In force
- 13 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Douglas County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 56 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 12:00 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2985 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 457 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 27.9
The text
As transmitted, in the capitals the NWS used until 2016.
492
WUUS53 KSGF 020642
SVRSGF
MOC067-225-020715-
/O.NEW.KSGF.SV.W.0192.150702T0642Z-150702T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
142 AM CDT THU JUL 2 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 215 AM CDT
* AT 139 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHERN
WEBSTER COUNTY...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DOGWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 9291 3708 9290 3709 9291 3715 9291
3715 9279 3711 9268 3707 9268 3706 9264
3689 9274
TIME...MOT...LOC 0642Z 297DEG 24KT 3707 9287
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
BOXELL2 follow-up statements
321
WWUS53 KSGF 020651
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
151 AM CDT THU JUL 2 2015
MOC067-225-020715-
/O.CON.KSGF.SV.W.0192.000000T0000Z-150702T0715Z/
DOUGLAS MO-WEBSTER MO-
151 AM CDT THU JUL 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WEBSTER AND NORTHWESTERN DOUGLAS COUNTIES UNTIL 215 AM CDT...
AT 149 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EXTREME SOUTH
CENTRAL WEBSTER COUNTY...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHWESTERN DOUGLAS AND SOUTHEASTERN WEBSTER COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3706 9287 3715 9284 3715 9279 3711 9268
3707 9268 3703 9269
TIME...MOT...LOC 0652Z 272DEG 19KT 3709 9280
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
BOXELL626
WWUS53 KSGF 020655
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 AM CDT THU JUL 2 2015
MOC067-225-020706-
/O.CAN.KSGF.SV.W.0192.000000T0000Z-150702T0715Z/
DOUGLAS MO-WEBSTER MO-
155 AM CDT THU JUL 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WEBSTER AND
NORTHWESTERN DOUGLAS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3706 9287 3715 9284 3715 9279 3711 9268
3707 9268 3703 9269
TIME...MOT...LOC 0656Z 272DEG 19KT 3709 9277
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 1:00 AM CDT, 42 minutes earlier.
Area forecast discussion, Jul 2, 1:00 AM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 AM CDT Thu Jul 2 2015
...06Z Aviation Update...
.SYNOPSIS...
Issued at 236 PM CDT WED JUL 1 2015
Busy day with lots of flooding, water rescues, etc. MCS from last
night into this morning brought widespread moderate to heavy rain
and 3 to 5 inches of rain over central and south central MO with
isolated amounts up to 7 inches. Scattered light rain continues in
the wake of the MCS with ongoing flooding over parts of central
and south central MO. Atmosphere has struggled to recover in areas
affected by the rainfall and cloud cover today, with readings
still in the 70s. Further west on the other side of the boundary,
temperatures have shot up into the mid 80s to around 90. 18z
sounding from SGF shows quite a bit of elevated instability and PW
values around 1.75 in. along with a low level veering wind profile.
We also have some shortwave energy dropping southeast out of the
Plains which will move into the area tonight.
&&
.SHORT TERM...(This Evening through Thursday)
Issued at 236 PM CDT WED JUL 1 2015
Despite morning MCS and remnant cloud cover keeping the
instability in check across the eastern 1/2 to 2/3 of the CWA,
there will still be a risk of severe storms this evening into the
overnight hours. The shortwave energy will drop southeast into the
area with increasing low level jet south of the low across
southern MO. Instability along and west of the boundary has really
increased this afternoon with surface based CAPES increasing into
the 3500-4000 j/kg range over the southwest corner of MO. In
addition, the CIN has decreased to almost nothing there. Should
have a decent amount of shear develop this evening, especially as
the shortwave begins to push into the area and low level jet
increases. Those things combined, we are thinking all modes of
severe storms will be possible initially this evening with storm
modes beginning out as supercellular. Storms are expected to form
into an MCS overnight and affect roughly the same locations which
received the heavy rain and flooding last night into this morning.
With an additional widespread 1-2 inches over these same locations
we can expect additional flash flooding to occur and will keep the
flash flood watch going through 12z Thursday for the same
locations.
Rain should come to an end during the morning Thursday with
additional development possible south of highway 60 over southern
Missouri on Thursday afternoon. There will be a slight risk of
severe storms there along and south of the boundary.
.LONG TERM...(Thursday Night through Wednesday)
Issued at 236 PM CDT WED JUL 1 2015
It looks like we will remain in a northwest flow pattern with
continued shortwave energy pushing into the area through the
Holiday weekend. While the most organized convection is expected to
remain south of the area this weekend, there will remain a daily
chance of thunderstorms across the forecast area so those with
outdoor interests should stay tuned in to the forecast.
Another frontal boundary will begin to slowly work southeast into
the area early next week and will bring another more organized
round of thunderstorms. With the front possibly becoming
stationary over the area, the risk of thunderstorms will linger into the
middle of next week.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1257 AM CDT THU JUL 2 2015
Thunderstorms will move south toward and eventually through the
terminals early this morning. Strong wind gusts are expected with
these, with 25-35 KT likely...and 40-50 KT possible. In
addition...heavy rain will result in IFR or LIFR vis in and around
thunderstorms. Additional thunderstorms may develop later this
afternoon and affect the terminals...though this potential is
still rather unclear at this time.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH until 7 AM CDT this morning FOR MOZ055>058-
067>071-079>083-091-092-096>098-106.
KS...NONE.
&&
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...BoxellHazardous weather outlook, Jul 1, 11:52 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1152 PM CDT WED JUL 1 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-030500- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1152 PM CDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH ACROSS THE MISSOURI OZARKS OVERNIGHT. FREQUENT LIGHTNING AND TORRENTIAL RAINFALL CAN BE EXPECTED WITH THESE STORMS. SOME STORMS MAY ALSO PRODUCE DAMAGING WIND GUSTS OVER 60 MPH AND HAIL UP TO THE SIZE OF HALF DOLLARS. THERE IS ALSO A LIMITED THREAT FOR AN ISOLATED TORNADO. FLASH FLOODING WILL BECOME AN INCREASING CONCERN OVERNIGHT...ESPECIALLY WHERE MULTIPLE THUNDERSTORMS MOVE OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AFTERNOON HEAT INDEX VALUES IN THE MIDDLE TO UPPER 90S CAN BE EXPECTED ACROSS EXTREME WESTERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS AGAIN ON THURSDAY. MULTIPLE ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE INTO EARLY NEXT WEEK...INCLUDING THE FOURTH OF JULY WEEKEND. STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN FROM THURSDAY AFTERNOON INTO THURSDAY EVENING...MAINLY ACROSS SOUTHERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS. THERE WILL ALSO BE AT LEAST A LIMITED RISK FOR FLOODING TO END THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT ALONG AND SOUTH OF A TRUMAN LAKE TO FORT LEONARD WOOD LINE. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Jul 2, 12:31 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1231 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM TSTM WND DMG PHILLIPSBURG 37.55N 92.78W
07/02/2015 LACLEDE MO PUBLIC
TREE BRANCHES DOWN. POWER OUT
&&
BURCHFIELDSpecial weather statement, Jul 2, 12:37 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1237 AM CDT THU JUL 2 2015
MOZ079>081-090>092-020600-
GREENE MO-LACLEDE MO-POLK MO-WEBSTER MO-WRIGHT MO-DALLAS MO-
1237 AM CDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREENE...
SOUTHEASTERN POLK...SOUTHERN DALLAS...SOUTHERN LACLEDE...WEBSTER AND
WRIGHT COUNTIES UNTIL 100 AM CDT...
AT 1235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
BOLIVAR TO MANES...MOVING SOUTH SOUTHEAST AT 25 MPH. WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BOLIVAR...BUFFALO...CONWAY...FAIR
GROVE...HARTVILLE...MARSHFIELD...MORRISVILLE...NIANGUA...PLEASANT
HOPE AND STRAFFORD.
INTERSTATE 44 BETWEEN MILE MARKERS 81 AND 121 WILL ALSO BE IMPACTED
BY THESE STORMS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3721 9307 3730 9331 3743 9347 3771 9351
3760 9225 3717 9225 3716 9225
TIME...MOT...LOC 0536Z 231DEG 25KT 3759 9334 3741 9240
FOSTERLocal storm report, Jul 2, 12:49 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG 1 S NEVADA 37.82N 94.35W
07/02/2015 VERNON MO LAW ENFORCEMENT
A LARGE TREE FELL INTO A HOUSE NEAR QUAIL ROAD AND
HIGHWAY BB. TREE FELL THROUGH THE LIVING ROOM TRAPPING A
PERSON IN THE HOME.
&&
MGRIFFINLocal storm report, Jul 2, 12:51 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1251 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM FLASH FLOOD 2 NE LEBANON 37.70N 92.64W
07/02/2015 LACLEDE MO EMERGENCY MNGR
WATER WAS REPORTED OVER PORTION OF I-44 NEAR MILE MARKER
136. TRAFFIC WAS BEING REROUTE AROUND THE FLOODED SECTION
OF THE INTERSTATE.
&&
MGRIFFINLocal storm report, Jul 2, 12:58 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 AM FLASH FLOOD CONWAY 37.50N 92.82W
07/02/2015 LACLEDE MO EMERGENCY MNGR
HIGHWAY J NEAR I-44 NEAR THE CONWAY HIGH SCHOOL WAS
FLOODED AND IMPASSABLE.
&&
MGRIFFINLocal storm report, Jul 2, 1:07 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 AM HAIL 5 NW MARSHFIELD 37.39N 92.97W
07/02/2015 E0.88 INCH WEBSTER MO EMERGENCY MNGR
NICKEL SIZE HAIL
&&
BURCHFIELDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:40 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 65 min |
| Jul 1, 8:53 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 67 min |
| Jul 1, 9:05 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan | 55 min |
| Jul 1, 9:15 PM CDT | Tornado Warning | SGF | Miller | 45 min |
| Jul 1, 9:27 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Maries, Miller, Morgan | 8 hr |
| Jul 1, 9:45 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 60 min |
| Jul 1, 9:51 PM CDT | Tornado Warning | SGF | Benton, Hickory | 39 min |
| Jul 1, 10:02 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan, Phelps, Pulaski | 58 min |
| Jul 1, 10:28 PM CDT | Tornado Warning | SGF | Benton, Hickory | 47 min |
| Jul 1, 10:32 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 58 min |
| Jul 1, 10:43 PM CDT | Tornado Warning | SGF | Benton, St. Clair | 47 min |
| Jul 1, 10:48 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Polk | 57 min |
| Jul 1, 10:51 PM CDT | Tornado Warning | SGF | Dent, Maries, Phelps, Pulaski | 39 min |
| Jul 1, 10:55 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Maries, Phelps, Pulaski, Texas | 65 min |
| Jul 1, 11:07 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Dent, Hickory, Laclede, Phelps and 3 more | 6 hr |
| Jul 1, 11:40 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 65 min |
| Jul 1, 11:50 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dallas, Hickory, Laclede, Polk, St. Clair and 1 more | 55 min |
| Jul 2, 12:11 AM CDT | Flash Flood Warning | SGF | Dallas, Dent, Laclede, Polk, Shannon, Texas and 2 more | 5 hr |
| Jul 2, 12:16 AM CDT | Flash Flood Warning | SGF | Cedar, Vernon | 5 hr |
| Jul 2, 12:29 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 61 min |
| Jul 2, 12:37 AM CDT | Special Weather Statement | SGF | Polk, Webster, Wright | 23 min |
| Jul 2, 12:43 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 52 min |
| Jul 2, 12:45 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 49 min |
| Jul 2, 12:54 AM CDT | Tornado Warning | SGF | Wright | 21 min |
| Jul 2, 1:38 AM CDT | Flash Flood Warning | SGF | Cedar, Christian, Dade, Douglas, Greene, Lawrence and 3 more | 9 hr |
| Jul 2, 3:09 AM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark, Shannon, Stone, Taney and 1 more | 8 hr |
| Jul 2, 4:14 AM CDT | River Flood Warning | SGF | Laclede | 56 hr |
| Jul 2, 4:49 AM CDT | Areal Flood Warning | SGF | Cedar, Dallas, Dent, Laclede, Polk, Shannon and 4 more | 12 hr |
| Jul 2, 4:51 AM CDT | River Flood Warning | SGF | Vernon | 3 days |
| Jul 2, 4:51 AM CDT | River Flood Warning | SGF | Bates, Vernon | 4 days |
| Jul 2, 4:52 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Hickory, Maries, Miller, Morgan and 3 more | 12 hr |
| Jul 2, 8:33 AM CDT | River Flood Warning | SGF | Stone | 54 hr |
| Jul 2, 10:52 AM CDT | Areal Flood Warning | SGF | Cedar, Christian, Dade, Douglas, Greene, Lawrence and 4 more | 6 hr |
| Jul 2, 10:56 AM CDT | Areal Flood Warning | SGF | Howell, Oregon, Ozark, Shannon, Stone, Taney and 1 more | 6 hr |
| Jul 2, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 40 min |
| Jul 2, 4:35 PM CDT | Special Weather Statement | SGF | McDonald | 25 min |
| Jul 2, 4:50 PM CDT | Areal Flood Warning | SGF | Benton, Camden, Cedar, Christian, Dade, Dallas and 23 more | 24 hr |
| Jul 2, 4:57 PM CDT | Special Weather Statement | SGF | Barry, Stone | 48 min |
| Jul 2, 5:07 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 53 min |
| Jul 2, 5:20 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 40 min |
| Jul 2, 5:24 PM CDT | Tornado Warning | SGF | Barry | 36 min |
| Jul 2, 5:59 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 31 min |
| Jul 2, 6:02 PM CDT | Special Weather Statement | SGF | Ozark | 43 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.